# SDR HEEA0011250

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Precesses
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SLAVE MODE, DG PRECESSES AND SLAVE METER WILL NOT SWING PLUS OR MINUS 5 VOLTS.
